# SDR AUS20030641

- Difficulty date: May 6, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 811536R
- Condition: Blocked
- Location: Fuel System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OIL FILTER CONTAMINATED WITH METAL.  INVESTIGATION FOUND NR 5 CYLINDER INJECTOR NOZZLE WAS PARTIALLY BLOCKED CAUSING TORCHING OF NR 5 PISTON.
